Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hair fall, used Mintop. Family history of baldness. Sweating a lot. Suggest remedy

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
My name is XXXXXXX Age 27. Chennai, I have been facing high hair fall since four years and my hair become very thin and gray. I have used mintop for four months but applying mintop using the tube and applying into the scalp by drop and drops twice a day. This procedure unable to follow regularly due to rushing to office every day morning and evening, so requesting you please give some alternatives to make hair stronger as well regrowth. Also the result was not that much improved for me.
Also my father has bald and I am worrying very much, again in Chennai climate makes sweat a lot in head and sweat wet hair coming out. At least I wanted to be stop this hair fall please suggest me way… I have attached my medical reports for your reference. Please provide remedy for this.
Posted Tue, 2 Oct 2012 in Hair Loss
Answered by Dr. Praveen Rodrigues 48 minutes later
I read your query & your attached report. I understand your anxiety given your father too has male pattern alopecia (from what you describe). Are you married? If so, do you have children & are you anticipating increasing the size of your family?
Is it possible to upload a present photograph of your hair region both front & back views & one from the top in good light & clear please!?
Understand your difficulties in using Mintop. Would you be better off or consider taking a tablet daily for some 6 months or so?
Or would you prefer something more permanent like say for instance a hair transplant?
Once i get the photos & an idea of what exactly you will be willing to go in for, then will be in a position to answer you better.
Await your response
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor